Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Dec 24, 2015, 3:02 PM EST for Sumter County, Webster County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 24, 2015, 3:02 PM EST (20:02 UTC)
- Expired
- Dec 24, 2015, 3:30 PM EST
- In force
- 28 min
- Issued by
- NWS Atlanta, GA
Counties Sumter County, GA, Webster County, GA
The radar
The Ft Rucker radar (KEOX), 105 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 468 J/kg
- Mixed-layer CIN
- -144 J/kg
- Mixed-layer LCL
- 864 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 269 m²/s²
- 0-3 km storm-relative helicity
- 321 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 8.3
The text
As transmitted, in the capitals the NWS used until 2016.
537
WWUS82 KFFC 242002
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
302 PM EST THU DEC 24 2015
GAZ091-092-102>104-242030-
WEBSTER GA-MARION GA-SUMTER GA-STEWART GA-SCHLEY GA-
302 PM EST THU DEC 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR WEBSTER...SOUTHEASTERN MARION...
NORTHWESTERN SUMTER...SOUTHEASTERN STEWART AND SOUTHWESTERN SCHLEY
COUNTIES UNTIL 330 PM EST...
AT 302 PM EST...STRONG THUNDERSTORMS OVER WESTON...OR 8 MILES
SOUTHWEST OF PRESTON...MOVING NORTHEAST AT 35 MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL AND FREQUENT
CLOUD TO GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
AMERICUS...PRESTON...RICHLAND...PLAINS...WESTON...TROUTMAN...
FRIENDSHIP...WALLS CROSSING...KIMBROUGH...CENTERPOINT...LEVERETTS...
DUMAS AND CHAMBLISS.
LAT...LON 3192 8467 3193 8468 3192 8469 3201 8475
3227 8437 3204 8420 3195 8443 3196 8444
3194 8444 3192 8450
TIME...MOT...LOC 2002Z 238DEG 29KT 3198 8463
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Dec 24, 2:58 PM EST, 4 minutes earlier.
Area forecast discussion, Dec 24, 2:58 PM EST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
258 PM EST THU DEC 24 2015
...SIGNIFICANT FLOODING THREAT CONTINUES ACROSS MUCH OF NORTH AND
CENTRAL GEORGIA THROUGH CHRISTMAS ALONG WITH ISOLATED SEVERE
THREAT LATE THIS AFTERNOON IN CENTRAL GEORGIA...
.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
MODELS REMAIN IN GOOD AGREEMENT OVER THE NEXT 36 HOURS. UPPER
RIDGING NUDGES BACK TO THE NORTHWEST INTO THE REGION IN RESPONSE TO
THE NEXT DIGGING SYSTEM TO THE WEST. SURFACE RIDGE ALSO BUILDS BACK
SOME DURING THIS TIME FRAME. THIS SHOULD RESULT IN THE AXIS OF
BETTER PRECIPITATION SHIFTING BACK NORTH OVERNIGHT TONIGHT AND
FRIDAY WITH THE MAJORITY OF THE PRECIPITATION NORTH OF THE STATE BY
FRIDAY NIGHT. STILL LOOKING AT THE POTENTIAL FOR ONE TO TWO INCHES
OF ADDITIONAL RAINFALL...WITH LOCALLY HIGHER AMOUNTS...AS THIS
OCCURS. EVEN THOUGH THE BETTER PRECIPITATION AMOUNTS ARE SHIFTING
NORTH...I WILL NOT BE MAKING ANY CHANGES TO THE FLOOD WATCH AT THIS
TIME AS STREAM FLOWS REMAIN HIGH AND ANY ADDITIONAL PRECIPITATION
WILL ONLY AGGRAVATE THE SITUATION. SEE HYDROLOGY SECTION BELOW FOR
MORE DETAILS.
THREAT FOR SEVERE WEATHER ALSO ON THE WANE RIGHT NOW...BUT STILL
ENOUGH INSTABILITY AND SHEAR ACROSS THE AREA OVER THE NEXT COUPLE
OF HOURS FOR AN ISOLATED THREAT. TEMPERATURES REMAIN WELL ABOVE
SEASONAL NORMALS...AT OR NEAR RECORD LEVELS...THROUGH THE SHORT
TERM FORECAST PERIOD.
20
&&
.HYDROLOGY...
THE FLOOD WATCH CONTINUES THROUGH FRIDAY EVENING BASED ON THE
FOLLOWING DETAILS. MULTIPLE BANDS OF HEAVY RAIN AND TRAINING
STORMS HAVE RESULTED IN TOTAL RAINFALL AMOUNTS OF 2 TO 7 INCHES
ACROSS NORTH AND PORTIONS OF CENTRAL GEORGIA SINCE SUNDAY NIGHT.
THE LATEST BAND HAS BEEN DRAPED ALONG AND EAST OF THE INTERSTATE
85 CORRIDOR WHICH SHOULD SLOWLY PUSH BACK NORTHWARD THROUGH
CHRISTMAS DAY AND BRING AN ADDITIONAL 1 TO 2 INCHES ACROSS NORTH
AND WEST CENTRAL GEORGIA...WITH LOCALLY HIGHER AMOUNTS. THIS IN
COMBINATION WITH ALREADY SATURATED SOILS AND ONGOING FLOODING OF
CREEKS...SMALL STREAMS AND RIVERS ACROSS NORTH AND CENTRAL GEORGIA
WILL ALLOW FOR CONTINUED SIGNIFICANT FLOOD THREATS. IN
ADDITION...TEMPORARY URBAN AND STREET FLOODING WILL OCCUR DUE TO
POOR DRAINAGE AND CLOGGED STORM DRAINS.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
MINOR ADJUSTMENTS TO MAINLY A FEW POP/WEATHER PERIODS BASED ON
GOOD CONSENSUS WITH EVOLUTION OF APPROACHING UPPER TROUGH AND
EXTENT OF PESKY ENHANCED MOISTURE FIELD. STILL RATHER ACTIVE LONG
TERM ON TAP WITH PERSISTENT SOUTH/SOUTHEASTERLY FETCH AND WELL
ABOVE NORMAL TEMPS INTO EARLY NEXT WEEK. PREVIOUS DISCUSSION
FOLLOWS...
BAKER
PREV DISCUSSION... /ISSUED 435 AM EST THU DEC 24 2015/
LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
FRONTAL BOUNDARY THROUGH TN VALLEY STARTS TO LIFT NORTH AND
CONTINUED INTO THE OHIO VALLEY DURING THE DAY SATURDAY. BOUNDARY
MOVES BACK SOUTH INTO THE SOUTHERN APPALACHIANS LATE WEEKEND INTO
THE FIRST OF THE WEEK AS UPPER TROUGH MOVES ACROSS THE GREAT LAKES
AND STRONG UPPER SOUTHWEST LOW DEVELOPS. WE REMAIN IN A MOIST AND
SOMEWHAT UNSTABLE AIR MASS WITH BEST POPS MAINLY NORTH. SURFACE
LOW MOVING NORTHEAST FROM THE WESTERN GULF INTO THE MS VALLEY
SHOULD PUSH THE FRONT INTO THE STATE BY TUESDAY. GFS AND ECMWF
HAVE SOME DIFFERENCES BY THIS TIME WITH THE GFS FASTER WITH THE
FROPA AND DRYING. ECMWF WANTS TO LAG THE FRONT AND DEVELOP ANOTHER
WAVE ON IT FOR TUESDAY INTO WEDNESDAY. HAVE KEPT POPS ACROSS THE
FORECAST AREA FOR WEDNESDAY BUT ONLY SLIGHT CHANCE NORTHWEST
CORNER. WARM TEMPERATURES CONTINUE INTO THE FIRST OF THE WEEK.
41
&&
.CLIMATE...
RECORDS FOR 12-24
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 77 1964 31 1945 60 1964 7 1983
KATL 72 1984 28 1963 60 1879 3 1983
1964
KMCN 77 1964 35 1993 62 1964 10 1989
1983
KCSG 79 1984 35 1989 60 1988 9 1989
1964
1955
RECORDS FOR 12-25
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 77 1982 22 1983 61 1982 3 1983
1955
KATL 72 1987 17 1983 59 1982 0 1983
1889
KMCN 78 1982 25 1983 61 1982 7 1983
1932
KCSG 76 1982 24 1983 60 1982 8 1983
1964
RECORDS FOR 12-26
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 74 1964 30 1980 61 1987 9 1983
1928
KATL 72 1987 26 1935 61 1987 5 1983
KMCN 77 1987 33 1902 61 1987 9 1983
1982 1964
KCSG 80 1987 33 1983 64 1987 10 1983
RECORDS FOR 12-27
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 73 1971 33 1917 56 1982 11 1935
KATL 71 1982 27 1892 58 1982 12 1925
1889
KMCN 78 1987 35 1902 61 1987 17 1902
KCSG 75 2008 43 1948 61 1987 23 1985
1982
RECORDS FOR 12-28
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 78 1928 32 1950 59 1982 8 1925
KATL 74 1984 15 1894 58 1954 5 1925
1971
KMCN 76 2008 31 1925 65 1942 11 1925
2007
KCSG 80 1984 36 1950 59 2008 23 2010
&&
.AVIATION...
18Z UPDATE...
MAINLY MVFR CONDITIONS ACROSS THE AREA THROUGH 00Z OUTSIDE OF
HEAVIER PRECIPITATION WHERE IFR OR LOWER CONDITIONS WILL PREVAIL.
IFR OR LOWER CONDITIONS DEVELOP ACROSS THE AREA BY 00Z-04Z...MVFR
CONDITIONS DEVELOPING AGAIN AFTER 14Z. PERSISTENT BAND OF SHOWERS
AND THUNDERSTORMS ACROSS THE FORECAST AREA FROM SOUTHWEST TO
NORTHEAST WILL SLOWLY LIFT NORTH THROUGH THE FORECAST PERIOD...
ALTHOUGH SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL BE
POSSIBLE ANYWHERE IN THE FORECAST AREA. WINDS WILL BE VARIABLE
THROUGH THE PERIOD...BUT WILL FAVOR SOUTHEAST TO SOUTHWEST OUTSIDE
OF AREAS OF CONVECTION. WIND SPEEDS 3-7KT ACROSS THE AREA...WITH
10G20KT IN VICINITY OF CONVECTION.
//ATL CONFIDENCE...18Z UPDATE...
CONFIDENCE MEDIUM.
20
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 65 75 63 74 / 60 40 30 20
ATLANTA 66 74 63 75 / 60 40 30 20
BLAIRSVILLE 62 69 61 70 / 70 60 50 40
CARTERSVILLE 65 75 63 74 / 70 50 40 30
COLUMBUS 67 77 64 77 / 40 20 20 10
GAINESVILLE 64 72 62 72 / 70 50 30 30
MACON 65 78 63 77 / 30 20 10 10
ROME 65 75 64 74 / 70 60 40 30
PEACHTREE CITY 65 75 62 75 / 60 30 20 20
VIDALIA 66 80 65 79 / 20 10 10 10
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH FRIDAY EVENING FOR THE FOLLOWING ZONES:
BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS...
CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...
CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DADE...
DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...FANNIN...
FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...GORDON...
GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD...
HENRY...HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON...
JONES...LAMAR...LAURENS...LUMPKIN...MACON...MADISON...MARION...
MERIWETHER...MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...
NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...
PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...
SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN...
TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX...
WILKES...WILKINSON.
&&
SHORT TERM...20
LONG TERM....BAKER
AVIATION...20Hazardous weather outlook, Dec 24, 1:36 PM EST, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 136 PM EST THU DEC 24 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-251845- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 136 PM EST THU DEC 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING... ...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING... A BAND OF HEAVY RAIN AND TRAINING THUNDERSTORMS DRAPED FROM SOUTHWEST TO NORTHEAST ACROSS GENERALLY THE INTERSTATE 85 CORRIDOR WILL CONTINUE TO BRING SOME SIGNIFICANT FLASH FLOODING POTENTIAL TO THE AREA AND GRADUALLY SHIFT NORTHWARD. ONGOING FLOODING OF RIVERS...STREAMS AND CREEKS WILL CONTINUE FROM RUNOFF AND PREVIOUSLY SATURATED SOILS ACROSS MUCH OF NORTH AND CENTRAL GEORGIA. THE SOUTHERN PORTION OF THE BAND OF SHOWERS AND STORMS HAS A GREATER CHANCE FOR SOME ISOLATED SEVERE STORMS WITH DAMAGING WINDS...SMALL HAIL...OR BRIEF TORNADOES THIS AFTERNOON AND EVENING ACROSS CENTRAL GEORGIA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THUNDERSTORMS AND PERIODS OF HEAVY RAIN WILL PERSIST INTO FRIDAY WITH THE THREAT OF STRONG TO SEVERE STORMS ESPECIALLY ACROSS NORTHWEST GEORGIA. THE MOST SIGNIFICANT RAIN WILL GRADUALLY PUSH NORTH OF THE AREA LATE FRIDAY BUT THERE WILL STILL BE A CHANCE FOR SHOWERS AND A FEW THUNDERSTORMS INTO THE FIRST OF THE WEEK. SEVERAL RIVERS AND STREAMS COULD REMAIN IN FLOOD THROUGH THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Dec 24, 1:52 PM EST, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
152 PM EST THU DEC 24 2015
GAZ102-103-241915-
WEBSTER GA-STEWART GA-
152 PM EST THU DEC 24 2015
AT 152 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTH OF LUMPKIN...MOVING NORTHEAST AT
25 MPH.
HAZARD...40 TO 50 MPH WIND AND ENHANCED RISK OF A BRIEF TORNADO.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. WHILE
WINDS SHOULD RESULT IN MINOR DAMAGE TO TREE LIMBS AND
BLOWING AROUND OF LIGHT...UNSECURED OBJECTS...THE LEADING
EDGE OF THIS LINE OF STORMS HAS ALSO EXHIBITED AREAS OF
LOCALIZED ROTATION. A BRIEF TORNADO COULD QUICKLY FORM.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LUMPKIN...PRESTON...RICHLAND...SANFORD...WESTVILLE...BROOKLYN...
KIMBROUGH AND CHARLES.
LAT...LON 3192 8480 3193 8480 3192 8481 3192 8489
3196 8496 3223 8475 3205 8452 3192 8474
TIME...MOT...LOC 1852Z 230DEG 22KT 3195 8483Local storm report, Dec 24, 1:53 PM EST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
153 PM EST THU DEC 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM FLASH FLOOD SHADY OAKS 33.01N 85.14W
12/24/2015 TROUP GA UTILITY COMPANY
AREA ROAD WASHED OUT. FLOODING OCCURED OVER OTHER AREA
ROADS.
&&
EVENT NUMBER FFC1500698
BAKERSpecial weather statement, Dec 24, 2:06 PM EST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
206 PM EST THU DEC 24 2015
GAZ080-091>093-103-241930-
WEBSTER GA-MARION GA-MACON GA-TAYLOR GA-SCHLEY GA-
206 PM EST THU DEC 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WEBSTER...MARION...
SOUTHWESTERN MACON...SOUTHWESTERN TAYLOR AND SCHLEY COUNTIES UNTIL
230 PM EST...
AT 206 PM EST...A STRONG THUNDERSTORM WAS NEAR BUENA VISTA...MOVING
NORTHEAST AT 35 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BUENA VISTA...ELLAVILLE...PUTNAM...CHURCH HILL...MURRAYS
CROSSROADS...DOYLE...CHARING...TAZEWELL...WALLS CROSSING...MAUK AND
DRANEVILLE.
LAT...LON 3227 8463 3257 8439 3224 8414 3223 8418
3222 8418 3216 8435 3217 8443 3213 8443
3210 8452
TIME...MOT...LOC 1906Z 236DEG 29KT 3224 8450Special weather statement, Dec 24, 2:47 PM EST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
247 PM EST THU DEC 24 2015
GAZ080-081-092>094-242015-
MACON GA-TAYLOR GA-SCHLEY GA-CRAWFORD GA-PEACH GA-
247 PM EST THU DEC 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MACON...SOUTHERN
TAYLOR...NORTHERN SCHLEY...SOUTHERN CRAWFORD AND WESTERN PEACH
COUNTIES UNTIL 315 PM EST...
AT 247 PM EST...A STRONG THUNDERSTORM WAS NEAR IDEAL...OR 10 MILES
NORTH OF ELLAVILLE...MOVING EAST AT 25 MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MARSHALLVILLE...REYNOLDS...IDEAL...RUPERT...POTTERVILLE...GARDEN
VALLEY...MURRAYS CROSSROADS...HICKS...NAKOMIS...WINCHESTER...BARTLETT
AND WHITEWATER STATE PARK.
LAT...LON 3231 8433 3243 8439 3262 8402 3236 8391
TIME...MOT...LOC 1947Z 248DEG 23KT 3239 8429Special weather statement, Dec 24, 3:00 PM EST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
300 PM EST THU DEC 24 2015
GAZ060-061-073-242030-
BALDWIN GA-PUTNAM GA-HANCOCK GA-
300 PM EST THU DEC 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BALDWIN...
SOUTHEASTERN PUTNAM AND HANCOCK COUNTIES UNTIL 330 PM EST...
AT 300 PM EST...A STRONG THUNDERSTORM WAS 8 MILES NORTH OF
MILLEDGEVILLE...MOVING NORTHEAST AT 30 MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MILLEDGEVILLE...SPARTA...SPRINGFIELD...OCONEE SPRINGS PARK...
UNDERWOOD...CULVERTON...SHOULDERBONE...DEVEREUX AND PLANT HARLEE
BRANCH.
LAT...LON 3321 8283 3310 8328 3325 8332 3345 8295
3344 8294 3344 8292 3322 8281
TIME...MOT...LOC 2000Z 246DEG 28KT 3321 8323Special weather statement, Dec 24, 3:02 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
302 PM EST THU DEC 24 2015
GAZ091-092-102>104-242030-
WEBSTER GA-MARION GA-SUMTER GA-STEWART GA-SCHLEY GA-
302 PM EST THU DEC 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR WEBSTER...SOUTHEASTERN MARION...
NORTHWESTERN SUMTER...SOUTHEASTERN STEWART AND SOUTHWESTERN SCHLEY
COUNTIES UNTIL 330 PM EST...
AT 302 PM EST...STRONG THUNDERSTORMS OVER WESTON...OR 8 MILES
SOUTHWEST OF PRESTON...MOVING NORTHEAST AT 35 MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL AND FREQUENT
CLOUD TO GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
AMERICUS...PRESTON...RICHLAND...PLAINS...WESTON...TROUTMAN...
FRIENDSHIP...WALLS CROSSING...KIMBROUGH...CENTERPOINT...LEVERETTS...
DUMAS AND CHAMBLISS.
LAT...LON 3192 8467 3193 8468 3192 8469 3201 8475
3227 8437 3204 8420 3195 8443 3196 8444
3194 8444 3192 8450
TIME...MOT...LOC 2002Z 238DEG 29KT 3198 8463The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 7:14 PM EST | Special Weather Statement | FFC | Haralson, Polk | 31 min |
| Dec 23, 8:08 PM EST | Special Weather Statement | FFC | Bartow, Cherokee | 37 min |
| Dec 23, 9:12 PM EST | River Flood Warning | FFC | Forsyth | 20 hr |
| Dec 23, 9:12 PM EST | River Flood Warning | FFC | Forsyth, Fulton | 4 days |
| Dec 23, 9:32 PM EST | Special Weather Statement | FFC | Towns, Union | 28 min |
| Dec 23, 9:41 PM EST | River Flood Warning | FFC | Montgomery, Treutlen, Wheeler | 18 days |
| Dec 23, 9:41 PM EST | River Flood Warning | FFC | Dooly, Macon, Sumter | 11 days |
| Dec 23, 11:26 PM EST | Areal Flood Warning | FFC | Crawford, Lamar, Monroe, Pike, Talbot, Taylor and 1 more | 12 hr |
| Dec 24, 12:35 AM EST | Special Weather Statement | FFC | Clayton, Coweta, Fayette, Henry, Spalding | 25 min |
| Dec 24, 12:54 AM EST | Special Weather Statement | FFC | Chattahoochee, Muscogee | 51 min |
| Dec 24, 1:53 AM EST | Special Weather Statement | FFC | Chattahoochee, Muscogee | 52 min |
| Dec 24, 2:29 AM EST | River Flood Warning | FFC | Chattahoochee, Muscogee | 9 days |
| Dec 24, 2:34 AM EST | Special Weather Statement | FFC | Dade, Walker | 26 min |
| Dec 24, 2:53 AM EST | Severe Thunderstorm Warning | FFC | Catoosa, Walker, Whitfield | 37 min |
| Dec 24, 3:15 AM EST | Special Weather Statement | FFC | Chattahoochee, Stewart | 60 min |
| Dec 24, 3:26 AM EST | Special Weather Statement | FFC | Bartow | 64 min |
| Dec 24, 3:36 AM EST | Special Weather Statement | FFC | Murray | 24 min |
| Dec 24, 3:48 AM EST | Severe Thunderstorm Warning | FFC | Stewart | 28 min |
| Dec 24, 4:07 AM EST | River Flood Warning | FFC | Gwinnett, Walton | 8 hr |
| Dec 24, 4:14 AM EST | Special Weather Statement | FFC | Pickens | 61 min |
| Dec 24, 4:50 AM EST | Special Weather Statement | FFC | Haralson | 25 min |
| Dec 24, 5:04 AM EST | Severe Thunderstorm Warning | FFC | Haralson, Paulding, Polk | 41 min |
| Dec 24, 5:06 AM EST | Tornado Warning | FFC | Haralson, Paulding, Polk | 24 min |
| Dec 24, 5:10 AM EST | Areal Flood Warning | FFC | Gilmer, Gordon, Pickens | 6 hr |
| Dec 24, 5:29 AM EST | River Flood Warning | FFC | Gilmer | 24 hr |
| Dec 24, 5:29 AM EST | River Flood Warning | FFC | DeKalb, Rockdale | 53 hr |
| Dec 24, 5:35 AM EST | River Flood Warning | FFC | Gilmer, Pickens | 24 hr |
| Dec 24, 5:44 AM EST | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb | 31 min |
| Dec 24, 5:54 AM EST | Areal Flood Warning | FFC | Bartow, Carroll, Haralson, Paulding, Polk | 6 hr |
| Dec 24, 6:08 AM EST | Special Weather Statement | FFC | Chattahoochee, Muscogee | 37 min |
| Dec 24, 6:11 AM EST | River Flood Warning | FFC | Union | 24 hr |
| Dec 24, 6:12 AM EST | Special Weather Statement | FFC | Cherokee, Forsyth | 33 min |
| Dec 24, 6:14 AM EST | River Flood Warning | FFC | Union | 24 hr |
| Dec 24, 6:20 AM EST | Areal Flood Warning | FFC | Floyd, Gilmer, Gordon, Murray | 6 hr |
| Dec 24, 6:37 AM EST | Special Weather Statement | FFC | Carroll | 23 min |
| Dec 24, 6:39 AM EST | River Flood Warning | FFC | Gilmer | 24 hr |
| Dec 24, 6:46 AM EST | Special Weather Statement | FFC | Forsyth | 29 min |
| Dec 24, 6:51 AM EST | Areal Flood Warning | FFC | Bartow, Floyd | 6 hr |
| Dec 24, 6:55 AM EST | Areal Flood Warning | FFC | Carroll, Douglas | 6 hr |
| Dec 24, 7:01 AM EST | Special Weather Statement | FFC | Douglas | 29 min |
| Dec 24, 7:07 AM EST | Severe Thunderstorm Warning | FFC | Dawson, Hall, White | 23 min |
| Dec 24, 7:09 AM EST | Flash Flood Warning | FFC | Gilmer, Pickens | 6 hr |
| Dec 24, 7:24 AM EST | Special Weather Statement | FFC | Chattahoochee, Stewart | 51 min |
| Dec 24, 7:27 AM EST | Special Weather Statement | FFC | Fulton | 33 min |
| Dec 24, 7:31 AM EST | Flash Flood Warning | FFC | Gilmer | 6 hr |
| Dec 24, 7:38 AM EST | Flash Flood Warning | FFC | Carroll, Douglas | 6 hr |
| Dec 24, 7:41 AM EST | Special Weather Statement | FFC | Cherokee, Dawson | 64 min |
| Dec 24, 7:46 AM EST | River Flood Warning | FFC | Gilmer | 13 hr |
| Dec 24, 8:01 AM EST | Flash Flood Warning | FFC | Clayton, Cobb, DeKalb, Douglas, Fulton | 6 hr |
| Dec 24, 8:08 AM EST | Areal Flood Warning | FFC | Chattahoochee, Muscogee, Stewart | 6 hr |
| Dec 24, 8:10 AM EST | Special Weather Statement | FFC | Lumpkin | 50 min |
| Dec 24, 8:11 AM EST | Special Weather Statement | FFC | Chattahoochee, Marion | 34 min |
| Dec 24, 8:19 AM EST | Flash Flood Warning | FFC | Troup | 6 hr |
| Dec 24, 8:23 AM EST | River Flood Warning | FFC | Bartow | 24 hr |
| Dec 24, 8:25 AM EST | Special Weather Statement | FFC | Walton | 50 min |
| Dec 24, 8:38 AM EST | River Flood Warning | FFC | Polk | 24 hr |
| Dec 24, 8:44 AM EST | Flash Flood Warning | FFC | Fannin | 6 hr |
| Dec 24, 8:44 AM EST | Flash Flood Warning | FFC | Chattahoochee | 6 hr |
| Dec 24, 9:06 AM EST | Special Weather Statement | FFC | Marion | 24 min |
| Dec 24, 9:28 AM EST | Special Weather Statement | FFC | DeKalb, Fulton | 47 min |
| Dec 24, 9:36 AM EST | Areal Flood Warning | FFC | Lumpkin, Towns, Union, White | 6 hr |
| Dec 24, 9:42 AM EST | Flash Flood Warning | FFC | Clayton, Coweta, Fayette, Fulton, Meriwether | 6 hr |
| Dec 24, 9:45 AM EST | River Flood Warning | FFC | Carroll | 58 hr |
| Dec 24, 9:48 AM EST | River Flood Warning | FFC | Dawson, Forsyth | 26 hr |
| Dec 24, 9:56 AM EST | Areal Flood Warning | FFC | Cherokee, Dawson, Hall, Lumpkin, Pickens | 6 hr |
| Dec 24, 9:56 AM EST | River Flood Warning | FFC | DeKalb | 24 hr |
| Dec 24, 9:59 AM EST | River Flood Warning | FFC | Cherokee | 30 hr |
| Dec 24, 10:03 AM EST | River Flood Warning | FFC | Cobb, Douglas | 18 hr |
| Dec 24, 10:13 AM EST | Special Weather Statement | FFC | Talbot | 32 min |
| Dec 24, 10:33 AM EST | River Flood Warning | FFC | Cherokee | 36 hr |
| Dec 24, 10:33 AM EST | River Flood Warning | FFC | Gordon, Murray, Whitfield | 7 days |
| Dec 24, 10:33 AM EST | River Flood Warning | FFC | Floyd, Gordon | 10 days |
| Dec 24, 10:33 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 24 hr |
| Dec 24, 10:33 AM EST | River Flood Warning | FFC | Elbert, Madison, Oglethorpe | 28 hr |
| Dec 24, 10:53 AM EST | River Flood Warning | FFC | Towns | 31 hr |
| Dec 24, 11:05 AM EST | Severe Thunderstorm Warning | FFC | DeKalb, Rockdale | 25 min |
| Dec 24, 11:11 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 24 hr |
| Dec 24, 11:35 AM EST | River Flood Warning | FFC | Haralson | 27 hr |
| Dec 24, 11:35 AM EST | River Flood Warning | FFC | Coweta, Fayette | 24 hr |
| Dec 24, 11:40 AM EST | River Flood Warning | FFC | Floyd | 36 hr |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.